# SDR DXTA2023030281540

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Rkwell 700
- Aircraft serial: 7000067
- Aircraft time: 1,050 hours, 627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: ALL EMERGENCY LIGHTS FAIL TO COME ON ON PREFLIGHT CHECK WITH EMER LIGHT SWITCH IN ARM OR ON POSITION. *** CORRECTIVE ACTION *** UNABLE TO DUPLICATE FAULT. ALL EMERGENCY LIGHTS ILLUMINATE AS COMMANDED. SUCCESSFULLY PERFORMED THE EMERGENCY BATTERY PACK OPERATIONAL CHECK REF CE-700 AMM 33-50-00. CHARGED EMERGENCY BATTERIES REF CE-700 AMM 33-50-00. MCC NOTIFIED OF FINDINGS AND ELECT TO HAVE ITEM SIGNED OFF. NO FURTHER DEFECTS NOTED AT THIS TIME.
